she on 100mgc/5ml 1.25ml once daily
Hello Dawn, Not thyroid. But she is a child so you need to let the doctor know. Be sure you are giving her water, nothing sweet and no artificial sweeteners which are very risky in small children. It can affect brain developement.
Needing liquids means she is either in too hot of a climate or too many sweets. If she is losing weight with the thirst, she needs to see a doctor right away as she may have diabetes.
I suggest she goes to the doctor again. Make a list of how much and what she is drinking daily. That will help the doctor decide. Be sure her sweet tooth is satisfied with fruit, no juice, no candy, no cake and no soda. Let me know how she is doing after the doctor visit. Use your instincts. Moms know when something isn't right. I think you will see what the cause is. Trust that. Karen
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 3 answers
Posted 16 Jun 2011 • 4 answers
Posted 21 Aug 2013 • 2 answers
Posted 30 Aug 2013 • 1 answer
Posted 27 Feb 2014 • 1 answer